Advertisement

Quelques exemples d'operateurs pseudodifferentiels localement resolubles

  • B. Helffer
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 660)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    R. Beals: Characterization of pseudodifferential operators and applications (à paraître).Google Scholar
  2. [2]
    P. Bolley, J. Camus: Sur une classe d'opérateurs elliptiques et dégénérés à plusieurs variables. Bulletin Soc. Math. France, Mémoire 43 (1973), p 55–140.MathSciNetzbMATHGoogle Scholar
  3. [3]
    L. Boutet de Monvel, A. Grigis, B. Helffer: Parametrixes d'opérateurs pseudodifférentiels à caractéristiques multiples. Astérisque 34–35 (1976), p 93–121.MathSciNetzbMATHGoogle Scholar
  4. [4]
    J.J. Duistermaat, L. Hörmander: Fourier integral operators II. Acta Math. 128 (1972), p 183–269.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    G. Eskin: Propagation of singularities for interior mixed hyperbolic problem. Sem. Goulaouic-Schwartz, exposé no12 (1976–77).Google Scholar
  6. [6]
    P. Godin: Propagation des singularités pour des opérateurs de type principal, localement résolubles, à coefficients analytiques, en dimension 2. (à paraître).Google Scholar
  7. [7]
    V.V. Guillemin, D. Schaeffer: On a certain class of Fuchsian Partial differential equations. (à paraître).Google Scholar
  8. [8]
    N.W. Hanges: Parametrices and local solvability for a class of singular hyperbolic operators. P.H.D Purdue University.Google Scholar
  9. [9]
    B. Helffer: Addition de variables et application à la régularité. (à paraître). Annales Institut Fourier.Google Scholar
  10. [10]
    L. Hörmander: Fourier Integral operators I. Acta Math. 127 (1971), p 79–183.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    L. Hörmander: On the existence and the regularity of solutions of linear pseudodifferential equations. l'Ens.Math. 17 (1971), p 99–163.zbMATHGoogle Scholar
  12. [12]
    L. Hörmander: A class of pseudodifferential operators with double characteristics. Math. Annalen. 217 no 2, (1975).Google Scholar
  13. [13]
    Y. Kannai: An unsolvable hypoelliptic operator. Israël Journal of Math. 9, (1971), p 306–315.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    V.V. Kučerenko: Asymptotic solutions of equations with complex characteristics. Mat. Sbornik Tom 95 (137), (1974), no 2 Math.USSR-Sbornik Vol. 24, (1974) no 2.Google Scholar
  15. [15]
    V.V. Kučerenko: Parametrix for equations with degenerate symbol. Dok. Akad. Nauk.SSSR. Tom 229, (1976) no 4; Sov. Math. Dokl. Vol. 17, (1976) no 4.Google Scholar
  16. [16]
    A. Melin: Lower bounds for pseudo-differential operators. Ark. Mat. 9, (1971), p 117–140.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    A. Melin, J. Sjöstrand: Fourier Integral operators with complex phase functions. Springer lecture Notes 459, p 255–282.Google Scholar
  18. [18]
    A. Melin, J. Sjöstrand: Fourier Integral operators with complex phase functions and parametrix for an interior boundary value problem. Comm. in P.D.E., (1976).Google Scholar
  19. [19]
    A. Menikoff, J. Sjöstrand: Sur la distribution des valeurs propres d'opérateurs hypoelliptiques. (congrès de St-Jean-de-Monts 1977).Google Scholar
  20. [20]
    L. Nirenberg, F. Trèves: On local solvability of linear partial differential equations. Part II Sufficient conditions. Comm. Pure Appl. Math. 23, (1970), p 459–510.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    J. Rauch, M. Taylor: Decay of solutions to Non-dissipative Hyperbolic Systems on Compact Manifolds. Comm Pure Appl. Mathematics Vol 28, p 501–523, (1975).MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    F. Trèves: Hypoelliptic partial differential equations of principal type. Sufficient conditions and necessary conditions. Comm.Pure Appl. Math. 24, (1971), p 631–670.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    F. Trèves: A new method of proof of the subelliptic estimates. Comm. Pure Appl. Math. 24, (1971), p 71–115.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • B. Helffer
    • 1
  1. 1.Ecole Polytechnique Centre de MathématiquesPalaiseau Cedex

Personalised recommendations